On Semi-Open Sets and Semi-Continuity

Main Article Content

I. Ramabhadrasarma
V. Srinivasakumar

Abstract

In this paper, it is proved that if  \((X,\mathcal{T})\) is a topological space, then the collection of all semi-open sets \(A\) in \((X,\mathcal{T})\) such that \(A\cap B\) is semi-open for every semi-open set \(B\) in \((X,\mathcal{T})\) is a topology on \(X\) and that this topology is finer than the topology \(\mathcal{F}(\mathcal{T})\) constructed by S. Crossley in [1].  The \(\pi\)-relationship between these topologies is established. Characterizations of semi-continuous and irresolute maps are presented in terms of semi-limit and semi-closure.

Metrics

Metrics Loading ...

Article Details

How to Cite
Ramabhadrasarma, I. ., & Srinivasakumar, V. . (2022). On Semi-Open Sets and Semi-Continuity. Journal of Advanced Studies in Topology, 3(3), 6–10. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/62
Section
Research Articles